American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(44.00) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 27 of 27 found      Go to page: 1

[1] Susan Schindler. Some transplantation theorems for the generalized Mehler transform and related asymptotic expansions . Trans. Amer. Math. Soc. 155 (1971) 257-291. MR 0279528.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] T. Walsh. On $L\sp{p}$ estimates for integral transforms . Trans. Amer. Math. Soc. 155 (1971) 195-215. MR 0284880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] A. T. Young. Table errata: {\it Tables of integral transforms} . Math. Comp. 24 (1970) 239. MR 0257656.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Sakari Inawashiro, Shigetoshi Katsura and Lee C. Bradley. Table errata: {\it Tables of integral transforms} . Math. Comp. 23 (1969) 891. MR 0257655.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] W. E. Smith and J. N. Lyness. Applications of Hilbert transform theory to numerical quadrature . Math. Comp. 23 (1969) 231-252. MR 0251906.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] W. J. Studden. A generalization of Bernstein's theorem and a differential inversion formula . Trans. Amer. Math. Soc. 142 (1969) 81-92. MR 0246045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] James A. Wood. A generalization of the Mikusinski operational calculus . Proc. Amer. Math. Soc. 19 (1968) 777-781. MR 0229038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Richard L. Wheeden. On hypersingular integrals and Lebesgue spaces of differentiable functions . Trans. Amer. Math. Soc. 134 (1968) 421-435. MR 0232249.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] G. K. Kalisch. On fractional integrals of pure imaginary order in $L\sb{p}$ . Proc. Amer. Math. Soc. 18 (1967) 136-139. MR 0216310.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] G. K. Kalisch. On isometric equivalence of certain Volterra operators . Proc. Amer. Math. Soc. 12 (1961) 93-98. MR 0120507.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Ta Li. A new class of integral transforms . Proc. Amer. Math. Soc. 11 (1960) 290-298. MR 0113111.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Edward Norman. A discrete analogue of the Weierstrass transform . Proc. Amer. Math. Soc. 11 (1960) 596-604. MR 0117512.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Douglas L. Guy. Hankel multiplier transformations and weighted $p$-norms . Trans. Amer. Math. Soc. 95 (1960) 137-189. MR 0120506.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Harold Widom. A theorem on translation kernels in $n$ dimensions . Trans. Amer. Math. Soc. 94 (1960) 170-180. MR 0110925.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] J. Mayer-Kalkschmidt. A theorem on Laplace-Stieltjes-integrals . Proc. Amer. Math. Soc. 10 (1959) 286-293. MR 0104986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Armen H. Zemanian. On the pole and zero locations of rational Laplace transformations of non-negative functions . Proc. Amer. Math. Soc. 10 (1959) 868-872. MR 0109996.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Jerome Blackman and Harry Pollard. The finite convolution transform . Trans. Amer. Math. Soc. 91 (1959) 399-409. MR 0107135.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] J. Horváth. On some composition formulas . Proc. Amer. Math. Soc. 10 (1959) 433-437. MR 0107788.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] I. I. Hirschman. Weighted quadratic norms and ultraspherical polynomials. II . Trans. Amer. Math. Soc. 91 (1959) 314-329. MR 0107773.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Richard Askey and Isidore Hirschman. Weighted quadratic norms and ultraspherical polynomials. I . Trans. Amer. Math. Soc. 91 (1959) 294-313. MR 0107772.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Harry Pollard and Harold Widom. Inversion of an integral transform . Proc. Amer. Math. Soc. 9 (1958) 598-602. MR 0098960.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Charles Fox. An application of fractional integration to chain transform theory. . Proc. Amer. Math. Soc. 9 (1958) 968-973. MR 0107133.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] James L. Griffith. On the Hankel $J$-, $Y$- and $H$-transforms . Proc. Amer. Math. Soc. 9 (1958) 738-741. MR 0096089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] R. G. Buschman. An integral transformation relation . Proc. Amer. Math. Soc. 9 (1958) 956-958. MR 0103392.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] D. B. Sumner. Generalized powers of the difference operator . Trans. Amer. Math. Soc. 87 (1958) 526-540. MR 0096912.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] D. A. Edwards. On absolutely convergent Dirichlet series . Proc. Amer. Math. Soc. 8 (1957) 1067-1074. MR 0096086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Carl S. Herz. A note on summability methods and spectral analysis . Trans. Amer. Math. Soc. 86 (1957) 506-510. MR 0093685.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 27 of 27 found      Go to page: 1